MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL35MM; ATTUNE INSTRUMENTS : PATELLA TRIALS

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT TRL35MM; ATTUNE INSTRUMENTS : PATELLA TRIALS
Catalog Number 254501027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 peg of the dome patella broke into two pieces during the cleaning process.The event did not happen in surgery.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Were there any fragments generated? if yes, were all the pieces retrieved? the small broken piece was thrown away by the surgical staff, the rest of the articulating surface is being returned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that 1 peg of the dome patella broke off in cleaning process.The event did not happen in surgery.The product returned to depuy synthes for evaluation.Visual inspection of the returned device found that one post was broken from the attune medial dome pat trl35mm; the broken fragment was not returned for evaluation.Additionally, the device exhibits an overall worn appearance consistent with normal and constant usage.The breakage is consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.With the available data and understanding of the surgical process, no corrective and/or preventative action is recommended.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device [product code.254501027 / lot.Mvmbhw760] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune medial dome pat trl35mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4) pcs.2) date of manufacture: may 21st 2013.3) any anomalies or deviations identified in dhr: none.4) expiry date: none.5) ifu reference: ifu-0902-00-836.Device history review: a manufacturing record evaluation was performed for the finished device [product code.254501027 / lot.Mvmbhw760] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Corrected: h3.

Brand Name
ATTUNE MEDIAL DOME PAT TRL35MM
Common Device Name
ATTUNE INSTRUMENTS : PATELLA TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24507916
Report Number1818910-2026-04161
Device Sequence Number9982018
Product Code HWT
UDI-Device Identifier10603295136040
UDI-Public(01)10603295136040(10)MVMBHW760
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501027
Device Lot NumberMVMBHW760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/04/2026
03/30/2026
04/06/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/09/2026
04/03/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown